# SDR HNAA2018120500303

- Difficulty date: November 29, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 44,273 hours, 41,175 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: O

## Discrepancy

DIS  617     34-28  1723962  29NOV18  MHT  CLOSE
      SITTING AT GATE WITH ELECTRICAL POWER ON. EICAS SHUT DOWN FOLLOWED BY ELECTRICAL FUMES SMELT IN COCKPIT. NO C/BS POPPED.
                                          
      HISTORY: NO
FACT  29NOV18  04:22  PHL
            RESET EICAS DU C/B, TEST REVERSIONARY PANEL SWITCH,EICAS POWERED UP FOR 3 HRS WITH GPU POWER A/C WITH APU, NO DEFECTS NOTED AT THIS TIME.
